# SDR ASAA0370019

- Difficulty date: December 28, 2003
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N647AS
- Make and model: Boeing 737790
- Aircraft serial: 33012
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable
- Part number: 10321751
- Condition: Burned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SEA - DURING TAKEOFF OUT OF SEATTLE, FLIGHT ATTENDANT REPORTED STRONG ACRID BURNING ODOR IN 1ST CLASS CABIN THEN IT SPREAD THROUGH OUT THE AIRCRAFT.  PERFORMED AN AIR TURN BACK TO SEATTLE AND LANDING WITHOUT INCIDENT.  UPON INSPECTION FOUND BURNED POWER FEEDER CABLE AT THE TERMINAL LUG OF THE P91 PANEL IN THE E/E COMPARTMENT CAUSED BY LOOSE TERMINAL LUGS.  REPLACED TRANSFORMER AND TERMINAL PLATE IN RIGID BUSS ASSEMBLY OF P91 PANEL.  REACCOMPLISHED TERMINAL STUD TORQUE AT P91 AND P92 PANELS.  SYSTEM OPERATED NORMAL UPON OPS CHECK.  (M)
